# SDR CA040810005

- Difficulty date: July 19, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,409 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 26430096
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SHIMMY DAMPENER BARREL END ENTIRELY BROKE OFF AT CIRCLIP GROOVE. ALL FLUID LOST,CIRCLIP MISSING, BROKEN PIECE MISSING. NO EVIDENCE OF PRIOR OVERSTEER.
